Alert archive / New Jersey / Special Marine Warnings in 2018
Special Marine Warning 59, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 17, 2018, 3:54 PM EDT. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2018, 3:54 PM EDT (19:54 UTC)
- Expired
- Jul 17, 2018, 5:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 17, 3:52 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 17, 3:52 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
352 PM EDT Tue Jul 17 2018
.SYNOPSIS...
A strong cold front will cross our area tonight. High pressure from
the Great Lakes will follow for Wednesday and remain over our area
into Friday night. A broad, slow moving upper level low will move
into the east this weekend and affect our weather through early next
week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and thunderstorms will end from NW to SE
overnight. Be aware of thunderstorms with strong gusty winds and
localized flooding through the early evening. The flash flood watch
will continue into the evening with the activity already occurring
across the area and warnings already in place. The front will cross
the NW zones early this evening and then rapidly advance to the
shore by midnight. Lows will reach the upper 50s/low 60s across the
north and remain closer to 70 over Delmarva and south NJ. The dry
air will overspread the N/W areas tonight, but likely not move much
into the S/E areas until closer to dawn. Winds will become northwest
after the frontal passage.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
The front will be well offshore Wednesday morning and
with high pressure beginning to build in, a fair weather day is
expected. The new airmass will be much drier so even though
temperatures will still be very warm, it will be much more comfort
able. Highs will be in the mid/upper 80s in most areas.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Wednesday thru Friday... High pressure will be across the Great
Lakes Wednesday and build across the Mid-Atlantic Thursday before
moving offshore Friday. The high will bring mostly sunny skies along
with seasonable temperatures. No precipitation expected.
For the period, normal temperatures for PHL are in the mid 80s and
around 70 for lows. For MPO, normal highs are in the upper 70s with
lows in the upper 50s. For Wednesday, temperatures will be near
normal, and below normal for Thursday and Friday.
Next weekend through Tuesday...Turning unsettled with an
unseasonably strong upper level trough moving towards the region. A
deep south to southwest flow aloft will become established and
abundant moisture from the south will arrive across the region.
There are however some differences in the models regarding how
quickly the moisture and resulting showers/storms affect the area
with the ECMWF keeping things dry here through Saturday and the GFS
not showing much precip either. For this reason, keeping only low
chances for showers/storms Saturday as the day could end up being
mostly dry. However, by Sunday into Tuesday, widespread showers and
thunderstorms will become more likely. Temperatures are expected to
be at or below normal. Significant heat is not expected with the mid-
level ridge well established on the west coast. Latest GFS runs have
suggested a coastal low may form and move northward along the New
Jersey Shore Saturday night into Sunday, though confidence is low at
this point as previous runs were not as suggestive.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...Local MVFR/IFR with showers and tstms across the TAF sites
this evening and then improvement to VFR later tonight. Winds will
be mostly S to SW ahead of the front and then shift to NW behind it.
Skies will become clear to partly cloudy late tonight.
Wednesday...VFR conditions expected with mostly sunny skies. Winds
will be mostly N to NW around 10 knots.
Outlook...
Wednesday night through Friday...VFR expected.
Friday night and Saturday...Mainly VFR. A few showers and
thunderstorms possible.
Saturday night and Sunday...Showers and thunderstorms becoming more
widespread...leading to greater chances of MVFR.
&&
.MARINE...
We'll continue with the SCA flag for the northern two
coastal NJ zones. It appears, that perhaps a few hours of SCA
conditions may occur this evening. I haven't really seen much in the
way of SCA conditions as of yet. Most importantly, thunderstorms with
lightning and locally gusty winds will overspread the waters this
evening and early overnight. Fair weather late tonight and
Wednesday.
Outlook...
Wednesday night thru Friday...Sub-SCA with fair weather.
Friday night thru Saturday...Scattered showers and tstms
possible with seas potentially building to SCA levels.
Saturday night and Sunday...Showers and thunderstorms becoming more
numerous. SCAs possible.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ070-071-
104-106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ008>010-
012-013-015-017>019.
DE...None.
MD...None.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450-451.
&&
Synopsis...Kruzdlo
Near Term...O'Hara
Short Term...O'Hara
Long Term...Davis/Kruzdlo
Aviation...Kruzdlo/O'Hara
Marine...Kruzdlo/O'HaraHazardous weather outlook, Jul 17, 3:27 AM EDT, 12 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 327 AM EDT Tue Jul 17 2018 NJZ001-007-020-027-PAZ054-055-060>062-101>103-105-180730- Sussex-Warren-Ocean-Southeastern Burlington-Carbon-Monroe-Berks- Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Upper Bucks- 327 AM EDT Tue Jul 17 2018 This Hazardous Weather Outlook is for northern New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Showers and thunderstorms will affect the area this afternoon into this evening ahead of a strong cold front. These storms will have the potential to produce very heavy rain possibly leading to urban, small stream, and poor drainage flooding. In addition, some of these storms could become severe and produce damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ008>010-012-013-015-017>019-PAZ070-071-104-106-180730- Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer- Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia- Eastern Montgomery-Lower Bucks- 327 AM EDT Tue Jul 17 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. In addition to very heavy rainfall, thunderstorms this afternoon into this evening could become severe and produce damaging winds. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021>023-180730- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Cumberland-Atlantic-Cape May- 327 AM EDT Tue Jul 17 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and Tonight. Showers and thunderstorms are expected this afternoon into this evening ahead of a cold front. Heavy rain leading to localized flooding is possible with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-180730- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 327 AM EDT Tue Jul 17 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Showers and thunderstorms are expected this afternoon into this evening ahead of a cold front. Heavy rain leading to localized flooding is possible with these storms. There is also a moderate risk for the formation of dangerous rip currents today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-180730- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 327 AM EDT Tue Jul 17 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Showers and thunderstorms will affect the waters late this afternoon into this evening and may produce wind gusts exceeding 35 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 17, 2:48 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
248 PM EDT TUE JUL 17 2018
NJZ009-010-012-015-PAZ106-171915-
Hunterdon-Somerset-Middlesex-Mercer-Lower Bucks-
248 PM EDT TUE JUL 17 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTERDON...
MERCER...SOUTHWESTERN SOMERSET...SOUTHWESTERN MIDDLESEX AND EAST
CENTRAL BUCKS COUNTIES...
At 247 PM EDT, a strong thunderstorm was located over Pennington, or
7 miles north of Trenton, moving east at 15 mph.
Winds up to 50 mph and pea size hail are possible with this storm.
Locations impacted include...
Trenton, South Brunswick, Ewing, Princeton, Hightstown, Cranbury,
Pennington, Yardley, Hopewell, Rocky Hill, Washington Crossing,
Skillman, Princeton Meadows, Windsor, Kingston, Plainsboro Center,
Woodside, Edinburg, Kendall Park and Mercerville-Hamilton Square.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 4022 7454 4021 7487 4039 7491 4049 7455
4024 7449
TIME...MOT...LOC 1847Z 259DEG 14KT 4032 7480
MPSSpecial weather statement, Jul 17, 3:09 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
309 PM EDT TUE JUL 17 2018
NJZ012>015-018>020-PAZ071-104-106-171945-
Northwestern Burlington-Eastern Monmouth-Camden-Ocean-Western
Monmouth-Middlesex-Mercer-Lower Bucks-Eastern
Montgomery-Philadelphia-
309 PM EDT TUE JUL 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
NORTH CENTRAL CAMDEN...SOUTHEASTERN MERCER...NORTHERN BURLINGTON...
SOUTHEASTERN MIDDLESEX...MONMOUTH...SOUTHEASTERN BUCKS AND NORTHERN
PHILADELPHIA COUNTIES...
At 308 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Oakwood to near Windsor to
Rockledge. Movement was east at 20 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Philadelphia, Trenton, Long Branch, Asbury Park, Sandy Hook,
Lakewood, Middletown, Old Bridge, Bensalem, Jackson, Howell, East
Brunswick, Mount Laurel, Marlboro, Manalapan, Willingboro, Tinton
Falls, Holmdel, Lumberton and Red Bank.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4024 7399 4011 7417 3989 7490 4005 7525
4025 7461 4048 7427 4044 7420 4046 7418
4045 7413 4041 7403 4044 7399 4048 7402
4048 7401 4047 7399 4044 7398 4042 7400
4042 7398 4039 7398 4039 7401 4038 7397
TIME...MOT...LOC 1908Z 292DEG 19KT 4054 7409 4023 7453 4006 7509
MPSSpecial weather statement, Jul 17, 3:35 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
335 PM EDT TUE JUL 17 2018
DEZ001-MDZ008-PAZ070-101>105-172000-
New Castle-Cecil-Upper Bucks-Eastern Montgomery-Western
Montgomery-Delaware-Western Chester-Eastern Chester-
335 PM EDT TUE JUL 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
NORTHERN CECIL...CENTRAL MONTGOMERY...WEST CENTRAL BUCKS...
SOUTHEASTERN CHESTER AND DELAWARE COUNTIES...
At 334 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hatfield to near Elam to near Rising
Sun. Movement was southeast at 15 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Wilmington, Newark, West Chester, Calvert, Norristown, Chester,
Phoenixville, Lansdale, West Norriton, East Norriton, Westtown,
Conshohocken, Souderton, Swarthmore, Elsmere, Kennett Square,
Collegeville, Oxford, Chalfont and Trappe.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3973 7610 3978 7606 3989 7567 4035 7541
4034 7515 4026 7521 4025 7519 3979 7541
3962 7605 3971 7622
TIME...MOT...LOC 1934Z 295DEG 12KT 4026 7538 3987 7560 3973 7609
MPSSpecial weather statement, Jul 17, 3:41 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
341 PM EDT TUE JUL 17 2018
MDZ012-015-019-020-172030-
Queen Anne's-Talbot-Kent-Caroline-
341 PM EDT TUE JUL 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN TALBOT...QUEEN
ANNE'S...NORTHWESTERN CAROLINE AND CENTRAL KENT COUNTIES...
At 341 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Morgnec to near Overton to near Kent
Point. Movement was southeast at 10 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Centerville, Talbot, Centreville, Romancoke, St. Michaels, Church
Hill, Millington, Sudlersville, Queen Anne, Old Town, Grasonville,
Starr, Copperville, Jumptown, Morgnec, Crumpton, Tilghman Island,
Skipton, Starkey Corner and Wye Mills.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3886 7626 3878 7621 3880 7620 3896 7625
3892 7624 3891 7624 3890 7625 3894 7627
3884 7637 3885 7638 3894 7636 3900 7617
3901 7621 3937 7593 3918 7575 3891 7595
3867 7634 3876 7638
TIME...MOT...LOC 1941Z 319DEG 11KT 3928 7596 3903 7615 3884 7642
MPSSpecial weather statement, Jul 17, 3:48 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
348 PM EDT TUE JUL 17 2018
NJZ014-016>018-020>022-026-027-172045-
Eastern Monmouth-Salem-Cumberland-Camden-Coastal
Ocean-Ocean-Atlantic-Southeastern Burlington-Gloucester-
348 PM EDT TUE JUL 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
ATLANTIC...NORTHEASTERN CUMBERLAND...EAST CENTRAL SALEM...CENTRAL
OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND
SOUTHEASTERN BURLINGTON COUNTIES...
At 347 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Brick Township to near Rosenhayn.
Movement was east at 10 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Toms River, Vineland, Millville, Hammonton, Beachwood, Shamong,
Manasquan, Point Pleasant Beach, Buena, Seaside Heights, Newfield,
Mantoloking, Elwood-Magnolia, Atsion, Wharton State Forest, Brick
Township, Malaga, Whiting, Brookville and Batsto.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4006 7405 4005 7410 4005 7405 4001 7405
4001 7408 4000 7406 3991 7407 3990 7409
3994 7408 3994 7415 3993 7411 3987 7414
3938 7504 3949 7525 4012 7408 4012 7404
TIME...MOT...LOC 1947Z 290DEG 9KT 4007 7408 3952 7510
MPSSpecial weather statement, Jul 17, 3:51 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
351 PM EDT TUE JUL 17 2018
NJZ013-014-020-026-172015-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-
351 PM EDT TUE JUL 17 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...
At 351 PM EDT, a cluster of strong thunderstorms was over Collingwood
Park, or near Asbury Park, moving east at 20 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Toms River, Long Branch, Asbury Park, Lakewood, Howell, Tinton Falls,
Manasquan, Point Pleasant Beach, Farmingdale, Mantoloking, Leisure
Village, Allenwood, Dover Beaches North, Leisure Village East,
Elberon, Ramtown, Brick Township, Collingwood Park, Point Pleasant
and Eatontown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 3998 7406 3997 7407 3998 7407
4000 7408 4001 7411 3999 7414 3999 7411
3996 7411 3995 7419 4026 7422 4034 7397
TIME...MOT...LOC 1951Z 253DEG 16KT 4020 7410
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:36 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 3 more | 15 hr |
| Jul 17, 12:35 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Jul 17, 1:31 PM EDT | Special Weather Statement | PHI | Hunterdon | 44 min |
| Jul 17, 1:45 PM EDT | Special Weather Statement | PHI | Morris | 30 min |
| Jul 17, 2:05 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 3 hr |
| Jul 17, 2:09 PM EDT | Special Weather Statement | PHI | Morris | 36 min |
| Jul 17, 2:44 PM EDT | Special Weather Statement | PHI | Middlesex | 31 min |
| Jul 17, 2:48 PM EDT | Special Weather Statement | PHI | Mercer | 27 min |
| Jul 17, 2:50 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 3 hr |
| Jul 17, 2:58 PM EDT | Severe Thunderstorm Warning | PHI | Mercer | 32 min |
| Jul 17, 3:09 PM EDT | Special Weather Statement | PHI | Monmouth | 36 min |
| Jul 17, 3:48 PM EDT | Special Weather Statement | PHI | Ocean | 57 min |
| Jul 17, 3:51 PM EDT | Special Weather Statement | PHI | Monmouth | 24 min |
| Jul 17, 3:58 PM EDT | Special Weather Statement | PHI | Ocean | 32 min |
| Jul 17, 4:00 PM EDT | Special Weather Statement | PHI | Cumberland | 45 min |
| Jul 17, 4:03 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 2 hr |
| Jul 17, 4:21 PM EDT | Special Marine Warning | PHI | 24 min | |
| Jul 17, 4:35 PM EDT | Flash Flood Warning | PHI | Ocean | 4 hr |
| Jul 17, 4:38 PM EDT | Special Marine Warning | PHI | 52 min | |
| Jul 17, 4:48 PM EDT | Special Weather Statement | PHI | Cumberland, Ocean | 57 min |
| Jul 17, 1:49 PM EDT | Special Weather Statement | PHI | Chester, Montgomery | 41 min |
| Jul 17, 2:21 PM EDT | Special Weather Statement | PHI | Chester | 39 min |
| Jul 17, 2:27 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 17, 3:35 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery | 25 min |
| Jul 17, 4:02 PM EDT | Special Weather Statement | PHI | Kent | 13 min |
| Jul 17, 4:30 PM EDT | Special Weather Statement | PHI | Kent | 30 min |
| Jul 17, 5:07 PM EDT | Special Weather Statement | PHI | Kent | 23 min |
| Jul 17, 5:44 PM EDT | Special Weather Statement | PHI | Sussex | 31 min |
Nearby
Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.